# SDR TWAA9910601

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632TW
- Make and model: Boeing 767-3Y0
- Aircraft serial: 24953
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Bird Strike
- Location: Right
- Stage of operation: TO
- Nature of condition: R, E
- Precautionary procedure: A, E

## Discrepancy

DURING TAKEOFF, THE RIGHT ENGINE INJESTED A BIRD.  CREW REPORTED A VIBRATION.  THE ENGINE WAS SHUT DOWN AND THE FLIGHT RETURNED TO TLV.   ON LANDING OVERWEIGHT ALL EIGHT MAIN GEAR TIRES OVERHEATED AND DEFLATED.  THE RT ENGINE HAD NUMEROUS BROKEN BLADES ATTRIBUTED TO THE BIRD INJESTION, SOME OF WHICH PENETRATED THE NOSE COWL.  REPLACED THE ENGINE AND NOSE COWL.  CHECK-C 7-14-99 LAX.
